# SDR C2XA09IA090

- Difficulty date: March 24, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 9,209 hours, 4,985 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Tat Probe
- Part number: 0102AU1AF
- Part serial: A58186
- Condition: Inoperative
- Location: Nr 1
- Part time: 9,209 hours, 4,985 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2951, THE CREW REPORTED A TAT 1 HEAT INOP IN FLIGHT.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NUMBER ONE TAT PROBE, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
